# SDR CALA9900289

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: 69144106
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH HORIZONTAL STABILIZER HINGE PIN BOLTS CORRODED.  BOTH HINGE PINS WERE REPLACED IAW MM 55-00.
